# SDR AALA201506089007

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 45,675 hours, 25,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3244
- Condition: Inoperative
- Location: Cabin
- Part time: 34,322 hours, 25,572 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED THE FWD EMER LIGHT POWER SUPPLY UNIT.
